# SDR SWAA2023070657493

- Difficulty date: June 9, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 52,678 hours, 31,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER ANGLE OF INTERCOSTAL LOCATED BTW BS 380 TO BS 400 AND R BL 13 WL 208 AT FWD GALLEY AREA 2023-378071<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-24;[02] REPLACED UPPER ANGLE OF INTERCOSTAL LOCATED BTW BS 380 TO BS 400 AND RBL 13 WL 208 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A5400;SHEE 38 REV A SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED UPPER ANGLE OF INTERCOSTAL LOCATED BTW BS 380 TO BS 400 AND RBL 13 WL 208 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A5400;SHEE 38 REV A  SEE INDIVIDUAL SIGN OFF BELOW AS RII
